# SDR UPS08851825

- Difficulty date: March 2, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FH WING CENTER LE HAS LWR ATTACH SCREW HOLE DAMAGED AFT OF SLOT DOOR.  REMOVED DAMAGED, FAB AND INSTALL REPAIR DOUBLER IAW SRM 57-3-1 FIG4, EO DC8-5720-4087 APPD C, 51-1-8.
